Jan van Waaij
Jan van Waaij
Verified email at unipd.it
TitleCited byYear
Gaussian process methods for one-dimensional diffusions: optimal rates and adaptation
J van Waaij, H van Zanten
arXiv preprint arXiv:1506.00515, 2015
Tensor products in Riesz space theory
J van Waaij, OW van Gaans, MFE de Jeu
Master’s thesis, Mathematical Institute, University of Leiden, 2013
Adaptive nonparametric drift estimation for diffusion processes using Faber–Schauder expansions
F van der Meulen, M Schauer, J van Waaij
Statistical Inference for Stochastic Processes 21 (3), 603-628, 2018
Recovery, detection and confidence sets of communities in a sparse stochastic block model
BJK Kleijn, J van Waaij
arXiv preprint arXiv:1810.09533, 2018
Full adaptation to smoothness using randomly truncated series priors with Gaussian coefficients and inverse gamma scaling
J van Waaij, H van Zanten
Statistics & Probability Letters 123, 93-99, 2017
Suprema in ruimten van operatoren
J van Waaij
Bachelorscriptie, Universiteit Leiden, 2011
Adaptive posterior contraction rates for diffusions
J van Waaij
Tensor products in Riesz space theory as quotients of free spaces
J van Waaij
The system can't perform the operation now. Try again later.
Articles 1–8